MAUDE Adverse Event Report: TECHNOMED DISPOSABLE BIPOLAR PROBE; DISPOSABLE NERVE MONITORING PROBE

TECHNOMED DISPOSABLE BIPOLAR PROBE; DISPOSABLE NERVE MONITORING PROBE
Model Number 3601-00-TE
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
During parotidectomy surgery, surgeons detected a nerve themselves which was not picked up by the device (probe) used.Using another probe, the nerve was detected.Surgeons concluded the device may have malfunctioned.

Brand Name
DISPOSABLE BIPOLAR PROBE
Common Device Name
DISPOSABLE NERVE MONITORING PROBE
Manufacturer (Section D)
TECHNOMED
amerikalaan 71
maastricht-airport, 6199A E
NL  6199AE
MDR Report Key9381013
Report Number9710376-2019-00001
Device Sequence Number3042872
Product Code GXZ
UDI-Device Identifier08718375864876
UDI-Public08718375864876
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K050325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model Number3601-00-TE
Device Lot Number042179
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;